多项式系数的齐次微分方程解的级与零点
The Order and Zeros of the Solutions of the Differential Equation with Polynomial Coefficients

作者: 丁培雄 * , 陈宗煊 :;

关键词: 齐次线性微分方程线性无关Linear Differential Equation Order Linearly Independent

摘要: 本文研究的是齐次线性微分方程f(k)+Ak-1f(X-1)+...+A0f=0的解的性质,其中系数Aj 是多项式,As 起控制作用,在满足某些条件的情况下,我们得到了:该方程的若干个线性无关解的级与零点收敛指数跟As 有紧密联系。

Abstract: This paper investigates the properties of solutions to a linear differential equation f(k)+Ak-1f(X-1)+...+A0f=0 , whose coefficients Aj are polynomial. If As plays a main role and satisfy some particular conditions, we draw a conclusion that As make a compact connection with the solutions of this equation.

文章引用: 丁培雄 , 陈宗煊 (2011) 多项式系数的齐次微分方程解的级与零点。 理论数学, 1, 214-223. doi: 10.12677/pm.2011.13041

参考文献

[1] 杨乐. 值分布论及其新研究[M]. 北京: 科学出版社, 1982.

[2] 高仕安, 陈特为, 陈宗煊. A note concerning the complex oscillation and the growth of solutions for higher order homogeneous linear differential equations. Journal of Mathematical Analysis Application, 1990, 153: 159-178.

[3] Z. X. Chen. On the hyper order of solution of higher order differential equations. Chinese Annals of Mathematics, 2003, 24(4): 501-508.

[4] 何育赞, 肖修治. 代数体函数与常微分方程[M]. 北京: 科学出版社, 1988.

[5] G. Gundersen. Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates. Journal of London Mathematical Society, 1988, 37(1): 88-104.

[6] G. Frank, S. Hellerstein. On the meromorphic solutions of nonhomogeneous linear differential equations with polynomial coefficients. Proceedings of the London Mathematical Society, 1986, 53(3): 407-428.

分享
Top